Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2015, 7:20 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2015, 7:20 PM MDT (01:20 UTC)
- Expired
- Jun 6, 2015, 8:15 PM MDT
- In force
- 55 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 52 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1769 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
206
WUUS55 KCYS 070120
SVRCYS
WYC015-021-031-070215-
/O.NEW.KCYS.SV.W.0059.150607T0120Z-150607T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
720 PM MDT SAT JUN 6 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
SOUTHERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
SOUTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 815 PM MDT
* AT 719 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
NORTHEAST OF WHITAKER...OR 26 MILES NORTH OF CHEYENNE...MOVING EAST
AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MERIDEN REST AREA AROUND 755 PM MDT.
LA GRANGE AROUND 810 PM MDT.
HAWK SPRINGS CAMPGROUND AND HAWK SPRINGS RECREATION AREA AROUND 815
PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4146 10476 4160 10483 4187 10420 4147 10407
TIME...MOT...LOC 0119Z 252DEG 28KT 4153 10469
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
795
WWUS55 KCYS 070135
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
735 PM MDT SAT JUN 6 2015
WYC031-070144-
/O.CAN.KCYS.SV.W.0059.000000T0000Z-150607T0215Z/
PLATTE WY-
735 PM MDT SAT JUN 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4146 10464 4169 10463 4187 10420 4147 10407
TIME...MOT...LOC 0134Z 252DEG 26KT 4156 10455
$$
WYC015-021-070215-
/O.CON.KCYS.SV.W.0059.000000T0000Z-150607T0215Z/
LARAMIE WY-GOSHEN WY-
735 PM MDT SAT JUN 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN LARAMIE AND SOUTHERN GOSHEN COUNTIES...
AT 734 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
MERIDEN REST AREA...OR 31 MILES NORTHEAST OF CHEYENNE...MOVING EAST
AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MERIDEN REST AREA AROUND 755 PM MDT.
LA GRANGE...HAWK SPRINGS CAMPGROUND AND HAWK SPRINGS RECREATION
AREA AROUND 815 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4146 10464 4169 10463 4187 10420 4147 10407
TIME...MOT...LOC 0134Z 252DEG 26KT 4156 10455
HAIL...1.00IN
WIND...60MPH
$$
RUBIN823
WWUS55 KCYS 070150
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
750 PM MDT SAT JUN 6 2015
WYC015-021-070215-
/O.CON.KCYS.SV.W.0059.000000T0000Z-150607T0215Z/
LARAMIE WY-GOSHEN WY-
750 PM MDT SAT JUN 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN LARAMIE AND SOUTHEASTERN GOSHEN COUNTIES...
AT 750 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERIDEN REST
AREA...OR 34 MILES NORTHEAST OF CHEYENNE...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MERIDEN REST AREA AROUND 805 PM MDT.
LA GRANGE...HAWK SPRINGS CAMPGROUND AND HAWK SPRINGS RECREATION
AREA AROUND 815 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4146 10454 4165 10456 4187 10420 4147 10407
TIME...MOT...LOC 0150Z 254DEG 20KT 4158 10444
HAIL...1.00IN
WIND...60MPH
$$
RUBIN149
WWUS55 KCYS 070211
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT SAT JUN 6 2015
WYC015-021-070221-
/O.EXP.KCYS.SV.W.0059.000000T0000Z-150607T0215Z/
LARAMIE WY-GOSHEN WY-
811 PM MDT SAT JUN 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LARAMIE AND
SOUTHEASTERN GOSHEN COUNTIES WILL EXPIRE AT 815 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4146 10454 4165 10456 4187 10420 4147 10407
TIME...MOT...LOC 0208Z 252DEG 28KT 4158 10444
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:23 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 6, 5:23 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 523 PM MDT SAT JUN 6 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 305 PM MDT SAT JUN 6 2015 LINE OF SHOWERS AND EMBEDDED IS CURRENTLY MOVING EASTWARD OVER LARAMIE COUNTY. RECEIVED A REPORT OF PEA SIZED HAIL WHEN THE STORMS WERE WEST OF CHEYENNE. CONVECTIVE ENVIRONMENT THROUGH THIS EVENING STILL LOOKS FAVORABLE FOR A FEW STRONGER STORMS MAINLY ACROSS THE NEBRASKA PANHANDLE. LAPS ANALYSIS SHOWS CAPE VALUES OF 1500-2000 J/KG STRETCHING FROM NORTHERN MORRILL COUNTY SOUTHWARD INTO CHEYENNE COUNTY. WITH SFC WINDS BEING NORTHWESTERLY THIS AFN...DEEP LAYER SHEAR IS RATHER WEAK AT 25-30 K'S. BETTER SHEAR EXISTS INTO COLORADO. THUS...WITH THESE CONVECTIVE PARAMETERS CAN NOT RULE OUT A STRONG TO MARGINALLY SIR STORM AS THE CONVECTION PROGRESSES INTO THE PANHANDLE...HOWEVER A WIDESPREAD SIR EVENT APPEARS UNLIKELY. THE OTHER CONCERN IS FOR HEAVY RAIN OVER THE NORTHERN NEBRASKA PANHANDLE BY THIS EVENING. STORMS HAVE FORMED OVER THE BLACK HILLS OVER THE PAST FEW HOURS WITH AN OUTFLOW BOUNDARY PROGRESSING SOUTHWARD TOWARD XXX AND AWES COUNTIES. CONVERGENCE FROM THIS OUTFLOW ALONG WITH THE APPROACHING COLD FRONT COULD CAUSE WIDESPREAD SHOWERS AND TO FORM. THIS IS WHAT THE HRRR HAS BEEN SHOWING FROM 00-03Z. SINCE NORTHERN XXX AND AWES RECEIVED QUITE A BIT OF RAIN YESTERDAY AND THERE IS CREEK/RIVER FLOODING...THIS IS DEFINITELY AN AREA THAT THE EVENING SHIFT WILL HAVE TO WATCH. COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT WHICH WILL USHER IN SLIGHTLY COOLER TEMPS FOR SUNDAY. KEPT THE 40-50 PERCENT POPS IN THE CST FROM LATE MORNING THROUGH THE AFN. DO NOT BELIEVE THERE WILL BE MUCH OF A STRONG/SIR THREAT AS CAPE VALUES ARE A BIT LESS THAN TODAY IN THE POST FRONTAL ARMS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 305 PM MDT SAT JUN 6 2015 SUNDAY NIGHT AND MONDAY LOOK TO BE DRY FOR THE MOST PART AS UPPER LEVEL HEIGHTS BEGIN TO RISE. DO HAVE AN UPPER SHORTWAVE MOVING THROUGH THE EAST PORTION OF THE CWFA FROM DOUGLAS TO ALLIANCE. WESTERLY TO NORTHWESTERLY WINDS SHOULD KEEP AREAS EAST OF THE LARAMIE RANGE DRY WITH BETTER CHANCES OFF TO THE WEST. NEXT CHANCES FOR WIDESPREAD SHOWERS APPEARS TO BE WEDNESDAY AS THE UPPER RIDGE AXIS MOVES EAST INTO CENTRAL NEBRASKA. WE START GETTING PIECES OF ENERGY IN THE SOUTHWEST FLOW BEHIND THE FRONT EMANATING OFF YET ANOTHER LOW PRESSURE SYSTEM MOVING INTO SOUTHERN NEVADA AND UTAH. AT THE SURFACE...ANOTHER FRONTAL BOUNDARY SAGS SOUTH AND LAYS UP NEAR THE EAST SLOPES OF THE LARAMIE RANGE WEDNESDAY AFTERNOON. STRONG SOUTHEASTERLY LOW LEVEL FLOW BEHIND THE FRONT. GFS SHOWING 25-30KTS AT 850MBWHILE ECMWF SHOWING 20 TO 25KTS. STILL A LITTLE TOO EARLY FOR DETERMINING SEVERE THUNDERSTORM CHANCES...BUT CONDITIONS DO LOOK GOOD FOR ANOTHER ROUND OF HEAVY RAIN AND SEVERE THUNDERSTORMS. UNSETTLED WEATHER FOR THE REMAINDER OF THE WEEK AS WE STAY IN SOUTHWEST FLOW AND THE UPPER LOW MOVES INTO WESTERN COLORADO. BOTH THE GFS AND ECMWF SHOWING HEALTHY QPF FORECASTS...SO DEFINITELY POTENTIAL THERE FOR MORE HEAVY RAINFALL THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 518 PM MDT SAT JUN 6 2015 ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE NEBRASKA PANHANDLE AREAS THIS EVENING. NORTHEAST FLOW BEHIND A BOUNDARY WILL GIVE THE I-80 CORRIDOR FROM SIDNEY TO CHEYENNE THE POSSIBILITY OF IFR/LIFR STRATUS AT KCYS...KIBM...KSNY AND KBFF EARLY SUNDAY MORNING THROUGH MID MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 247 PM MDT SAT JUN 6 2015 NO FIRE WEATHER CONCERNS THROUGH EARLY NEXT WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH SUNDAY AFTERNOON ACROSS MUCH OF THE REGION. TEMPERATURES WILL BEGIN TO WARM BY EARLY NEXT WEEK...HOWEVER MINIMUM HUMIDITY VALUES WILL STILL BE ABOVE 25 PERCENT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...GCC AVIATION...GCC FIRE WEATHER...ZF
Hazardous weather outlook, Jun 6, 5:22 AM MDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 522 AM MDT SAT JUN 6 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>119-071130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 522 AM MDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP. SOME OF THE THUNDERSTORMS WILL BE STRONG WITH GUSTY WINDS...HAIL...AND LOCALLY HEAVY RAINFALL THAT MAY CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF THE THUNDERSTORMS OVER THE SOUTHEAST WYOMING PLAINS AND SOUTHWEST NEBRASKA PANHANDLE MAY BE STRONG WITH GUSTY WINDS... HAIL...AND LOCALLY HEAVY RAINFALL. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.
In the hours before
Special weather statement, Jun 6, 6:03 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 603 PM MDT SAT JUN 6 2015 NEZ002-070045- DAWES NE- 603 PM MDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWES COUNTY UNTIL 645 PM MDT... AT 603 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRAWFORD...OR 24 MILES SOUTHWEST OF CHADRON...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WHITNEY LAKE AROUND 645 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WHITNEY. LAT...LON 4256 10340 4260 10345 4285 10331 4260 10300 TIME...MOT...LOC 0003Z 226DEG 15KT 4260 10338 RUBIN
Special weather statement, Jun 6, 6:19 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 619 PM MDT SAT JUN 6 2015 NEZ002-003-070100- DAWES NE-BOX BUTTE NE- 619 PM MDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES UNTIL 700 PM MDT... AT 619 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOX BUTTE CAMPGROUND...OR 23 MILES SOUTH OF CHADRON...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES. LAT...LON 4239 10316 4244 10325 4271 10316 4261 10280 TIME...MOT...LOC 0019Z 208DEG 13KT 4250 10313 RUBIN
Special weather statement, Jun 6, 6:20 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT SAT JUN 6 2015
NEZ003-021-070100-
MORRILL NE-BOX BUTTE NE-
620 PM MDT SAT JUN 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOX BUTTE AND
NORTHEASTERN MORRILL COUNTIES UNTIL 700 PM MDT...
AT 620 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEREA...OR 10 MILES WEST OF ALLIANCE...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALLIANCE...ALLIANCE AIRPORT AND BEREA.
LAT...LON 4200 10274 4212 10314 4224 10307 4221 10275
4220 10274
TIME...MOT...LOC 0020Z 282DEG 19KT 4215 10307
RUBINLocal storm report, Jun 6, 6:34 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
634 PM MDT SAT JUN 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FUNNEL CLOUD N ALLIANCE 42.10N 102.87W
06/06/2015 BOX BUTTE NE PUBLIC
REPORTED VIA TWITTER.
&&
KCSpecial weather statement, Jun 6, 6:45 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 645 PM MDT SAT JUN 6 2015 WYZ107-117-118-070130- SOUTH LARAMIE RANGE FOOTHILLS WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE COUNTY WY- 645 PM MDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND SOUTHERN PLATTE COUNTIES UNTIL 730 PM MDT... AT 644 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF HORSE CREEK...OR 26 MILES NORTHWEST OF CHEYENNE... MOVING EAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WHITAKER AROUND 700 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 28 AND 50. LAT...LON 4138 10515 4153 10522 4175 10473 4138 10462 TIME...MOT...LOC 0044Z 251DEG 24KT 4147 10504 RUBIN
Local storm report, Jun 6, 7:15 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT SAT JUN 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 4 N ALLIANCE 42.16N 102.87W
06/06/2015 E1.75 INCH BOX BUTTE NE PUBLIC
HAIL RANGED FROM PEA TO GOLFBALL SIZE.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:45 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 6, 8:37 PM MDT | River Flood Warning | CYS | Goshen | 7 days |
| Jun 7, 1:04 AM MDT | Special Weather Statement | CYS | Platte | 26 min |
| Jun 7, 1:08 AM MDT | Special Weather Statement | CYS | Laramie | 37 min |
| Jun 7, 2:19 PM MDT | Special Weather Statement | CYS | Laramie | 41 min |
| Jun 7, 3:45 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 7, 3:49 PM MDT | Special Weather Statement | CYS | Goshen | 41 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.